Please use this identifier to cite or link to this item:
Author(s): Souto, N.
Ribeiro, M.
Sebastião, P.
Date: 2016
Title: Semidefinite relaxations for MIMO transmissions with high-order QAM constellations
Volume: 23
Number: 7
Pages: 984 - 988
ISSN: 1070-9908
DOI (Digital Object Identifier): 10.1109/LSP.2016.2576640
Keywords: MIMO detection
QAM constellations
Semidefinite relaxation
Abstract: In this letter, simple semidefinite relaxations are proposed for the detection of high-order quadrature amplitude modulations in multiple-input–multiple-output systems. The detector is based on the addition of several convex and concave quadratic inequality constraints into the maximum-likelihood detector before relaxing the problem into a convex one. Combined with a randomized sampling procedure, it is shown that the performance and worst-case computational complexity of the proposed approach makes it very competitive against existing detectors in large problem sizes.
Peerreviewed: yes
Access type: Embargoed Access
Appears in Collections:IT-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
Semidefinite Relaxations for.pdf
  Restricted Access
Versão Editora342,94 kBAdobe PDFView/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.